About Me: Female, 54, Cincinnati, OH, member since May 2012
On July 14, 2011, I was diagnosed with breast cancer. I went through chemotherapy, radiation and herceptin therapy. I finished chemotherapy in December 2011. I finished radiation in February 2012. I continued with the herceptin therapy while getting echocardiogram test
[More]s every 3 months. My 3/29/12 echocardiogram showed that I had heart damage. I started seeing a cardiologist and on April 16, 2012, I was diagnosed with cardiomyopathy due to the herceptin and started taking heart medicines immediately. I also had a nuclear stress test to see how much damage was done to my heart muscle. The 5/22/12 echocardiogram showed that I was in heart failure. My medicines were increased and I continued to exercise as there was talk about inserting a defibrillator. From July 10 - 14, I was hospitalized for Pulmonary Embolism. They found 2 tiny blood clots in my left lung. I went to the ER complaining of chest pain and shortness of breath. They did the doppler ultrasound in my left leg, feet, left arm and neck to determine if the clots came from my veins but the veins were clear. They also did a 2-D Echocardiogram to see if it came from the heart and that was clear. It showed that my EF was 40% so I am now back in cardiomyopathy. The blood clots in my lung came from the Tamoxifen (cancer medicine) which was discontinued immediately. I am now at home and on coumadin trying to regulate my theurapeutic level. I'll have my blood drawn on Thursday and let's hope that the level stays at 2.3.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.